Faculty Publications

Title

Hilbert modular and quasimodular forms

Document Type

Article

Keywords

Hilbert modular forms, Poincaré series, Quasimodular forms

Journal/Book/Conference Title

Functiones et Approximatio, Commentarii Mathematici

Volume

52

Issue

2

First Page

177

Last Page

192

Abstract

Quasimodular forms generalize modular forms and have been studied actively in recent years in connection with various topics in number theory and geometry. One of their interesting properties is that they correspond to finite sequences of modular forms of certain types. We extend such a correspondence to the case of Hilbert quasimodular forms. As an application we construct Poincaré series for Hilbert quasimodular forms.

Original Publication Date

7-1-2015

DOI of published version

10.7169/facm/2015.52.2.1

Share

COinS